Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dirtymanjames

Retin-A Question , should I bother taking it?

Recommended Posts

My acne was really bad about a year and half ago , then I went on accutane and it was completely clear a year ago, now its pretty mild , not serious at all but my dermatologist has put me on Retin-A and I've heard you can get a VERY VERY VERY bad initial breakout soo my question is .. is this true? Because I'd rather have mild acne , and go to graduation with a pretty good face opposed to going to graduation taking picture and such while my face is in the worst possible stages...

Any opinions from people who have used it?

I'm honestly not self concious at all about the acne I have , but even after 5 days on Retin-A my skin looks like complete shit and I'd rather not take it at all.

Share this post


Link to post
Share on other sites

Well, I'm going to be starting Retin-A next week. I'm going to be diluting it A TON with moisturizer to start out really slowly. This way, hopefully my face won't get as irritated, and maybe I'll be able to avoid the IB.

Maybe you could do the same?

The slower you ease into it, the better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×